Mathematische Zeitschrift

, Volume 211, Issue 1, pp 155–172 | Cite as

Rankin-Selberg method for real analytic cusp forms of arbitrary real weight

  • Roland Matthes


Fourier Coefficient Fundamental Domain Eisenstein Series Cusp Form Dirichlet Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bailey, W.B.: Generalized hypergeometric series. Cambridge: Cambridge University Press 1935zbMATHGoogle Scholar
  2. 2.
    Good, A.: Beiträge zur Theorie der Dirichletreihen, die Spitzenformen zugeordnet sind. J. Number Theory13, 18–65 (1981)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Iwaniec, H.: Prime geodesic theorem. J. Reine. Angew. Math.349, 136–159 (1984)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Hansen, E.R.: A table of series and products. Eaglewood Cliffs, NJ: Prentice-Hall 1975zbMATHGoogle Scholar
  5. 5.
    Luke, Y.L.: The special functions and their approximations I. New York San Francisco London: Academic Press 1969zbMATHGoogle Scholar
  6. 6.
    Maass, H.: Über eine neue Art von nichtanalytischen automorphen Funktionen. Math. Ann.121 (Nr. 2), 141–183 (1949)zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Maass, H.: On modular functions of one complex variable. Bombay: Tata Institute 1964zbMATHGoogle Scholar
  8. 8.
    Magnus, W., Oberhettinger, F., Soni, R.P.: Formulas and theorems for the special functions of mathematical physics. (Grundl. Math. Wiss., Bd. 52) New York Heidelberg Berlin: Springer 1966zbMATHGoogle Scholar
  9. 9.
    Rankin, R.A.: Contributions to the theory of Ramanujan's function τ(n) and similar arithmetical functions. Proc. Camb. Philos. Soc.35, 357–372 (1939)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Roelcke, W.: Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene I. Math. Ann.167, 292–337 (1966)CrossRefMathSciNetGoogle Scholar
  11. 11.
    Roelcke, W.: Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene II. Math. Ann.168, 261–324 (1967)CrossRefMathSciNetGoogle Scholar
  12. 12.
    Selberg, A.: Bemerkungen über eine Dirichletsche Reihe, die mit der Theorie der Modulformen eng verbunden ist. Arch. Math. Naturvid.43, 47–50 (1940)MathSciNetGoogle Scholar
  13. 13.
    Selberg, A.: On the estimation of Fourier coefficients of modular forms. In: Whiteman, A.L. (ed.) Theory of numbers. (Proc. Symp. Pure Math. vol. VIII, pp. 1–15) Providence, RI: Am. Math. Soc. 1965Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Roland Matthes
    • 1
  1. 1.Fachbereich 17, Mathematik/InformatikGesamthochschule Kassel, UniversitätKasselFederal Republic of Germany

Personalised recommendations